BibTeX record journals/dm/Kung77

download as .bib file

@article{DBLP:journals/dm/Kung77,
  author    = {Joseph P. S. Kung},
  title     = {The core extraction axiom for combinatorial geometries},
  journal   = {Discrete Mathematics},
  volume    = {19},
  number    = {2},
  pages     = {167--175},
  year      = {1977},
  url       = {https://doi.org/10.1016/0012-365X(77)90031-0},
  doi       = {10.1016/0012-365X(77)90031-0},
  timestamp = {Sun, 28 May 2017 13:25:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Kung77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier